U.S. doctors online nowAsk doctors free
Australia
A 43-year-old female asked:

i take 100mg pristiq (desvenlafaxine) & 150mg lamictal & suffer terribly from sweating, night & day summer & winter. could this be meds or pre-menopause? 43yo

1 doctor answer1 doctor weighed in
Dr. Carly Snyder
Psychiatry 14 years experience
Pristiq (desvenlafaxine) & sweating: Hi - Pristiq (desvenlafaxine) has an unfortunate side effect of night sweats. If night sweating is the sole potential peri menopausal symptom you are experiencing, it is likely from the medicine. However, if the sweating pre-dates the medication, then the issue does not lie with the medication. I would suggest speaking to your gyn about any perimenopausal symptoms and your psychiatrist.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Sep 29, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits
$15 per month

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.